# SDR SWAA2024092433621

- Difficulty date: September 3, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES AT STA. 500C TO 500D<[01] BLENDED AREAS; REMOVED .020 IN. MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] VERIFIED CA #1. BLENDED AREAS; REMOVED .020 IN. MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. LH TRANSITION ANGLE OUT OF LIMITS FROM STA. 500C-500D. TRANSITION ANGLE TO BE REPLACED FROM LH STA. 480+10'- 500E + 10'. REFERENCE FAULTS TTG8Q00VKGQZ; TTG8Q00VKFTQ.;[03] REMOVED CORRODED SECTION ON L/H FROM STA. 480+10? -500E+10? PER SRM 53-00-53-2R-5.;[04] FABRICATED ; LOCATED AND DRILLED NEW SECTION OF LH TRANSITION ANGLE FROM STA. 480+10 TO 500E+10 PER SRM 53-00-53-2R-5. OKAY TO INSTALL.;[05] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #3 AND #4 OK TO INSTALL REPAIR L/H SIDE AT STA. 480+10'-500E+10';[06] REMOVED AND REPLACED SECTION OF L/H TRANSITION ANGLE ON FROM STA. 480+10 TO 500E+10 PER SRM 53-00-53-2R-5.;[07] REMOVED AND REPLACED SECTION OF L/H TRANSITION ANGLE ON FROM STA. 480+10 TO 500E+10 PER SRM 53-00-53-2R-5. RII INSP C/W;[08] COMPLIED WITH NUT PLATE PUSH TEST PER SRM 51-40-10.;[09] VERIFIED REMOVAL AND REPLACEMENT OF L/H TRANSITION ANGLE ON FROM STA. 480+10 TO 500E+10 PER SRM 53-00-53-2R-5. RII INSP C/W;[10] VERIFIED REMOVAL AND REPLACEMENT OF L/H TRANSITION ANGLE ON FROM STA. 480+10 TO 500E+10 PER SRM 53-00-53-2R-5.
